| Model Number |
2C8519 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/18/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a continu-flo solution set leaked near the port closest to the patient.This was observed shortly after starting an antibiotic infusion.The nurse stopped the infusion and disconnected the patient.A new infusion was initiated to prevent any missed medication dose.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
Additional information: d9, h3, h4, h6(update codes), h11.H11: the device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Underwater pressure testing was performed on the sample; a leak was identified in the rubber at the y-site component.The reported condition was verified.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information: h6(update codes) and h11.H11: the cause of the condition was determined to be material related, due to small holes observed in the gland component of the clearlink t connector.Should additional relevant information become available, a supplemental report will be submitted.